This actually was an issue brought up in another post but wasn't really answered. So I'm coming to you to see if you might know the answer.
When someone has their Gall Bladder taken out, does that person start having problems with diarrhea? I had mine taken out about 15 months ago and I have had bouts of diarrheas since then.
But now with all these meds that I'm on it's gotten REALLY bad. In fact when I took my daughter to the nurse practitioner this morning, I tried to get in to see my doc for a minute to talk to her about this. But she was super busy and didn't have time to see me. So I explained what's been going on to Heather's NP and she is going to talk to my doc about it and call me to let me know what I can do about it. It's gotten pretty bad for me, I don't eat much to begin with because I just have no appetite and when I do eat it just goes right through me within minutes. Other times I'll have a full day of it and not have eaten anything at all, just drinking water to help me from becoming dehydrated. This happen 1-2x week. Immodium doesn't even begin to touch it - I've tried. So I will wait for the doc to call me. But I was wondering if you knew about the Gall Bladder part of it.
Thanks for your help Kitt and hope you are doing okay with everything.
Agoraphobia, Barrett's Esophagus, Bipolar Disorder, Depression, Fibromyalgia, Mitral Valve Prolapse, Panic/Anxiety Disorders, Restless Leg Syndrome, Severe Acid Reflux, Sleep Apnea, Social Anxiety and PTSD
Meds: Ambien CR, Ativan, Celexa, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER
A slip of the foot you may soon recover,
but a slip of the tongue you may never get over.